HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » Welcome & Help (Forum) » Why does my DU suddenly l...
Introducing Discussionist: A new forum by the creators of DU

Mon Feb 25, 2013, 08:48 PM

Why does my DU suddenly look like the Freeper website??

Is my computer dying?? I hate this bare typeset. Help!!

5 replies, 1216 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 5 replies Author Time Post
Reply Why does my DU suddenly look like the Freeper website?? (Original post)
tavernier Feb 2013 OP
hlthe2b Feb 2013 #1
tavernier Feb 2013 #2
hlthe2b Feb 2013 #3
NYC_SKP Feb 2013 #4
cyberswede Feb 2013 #5

Response to tavernier (Original post)

Mon Feb 25, 2013, 08:59 PM

1. huh? You need to describe a bit more than that... DU looks the same to me..

Reply to this post

Back to top Alert abuse Link here Permalink


Response to hlthe2b (Reply #1)

Mon Feb 25, 2013, 09:10 PM

2. Yeah, sadly it is horrible.

My other websites are fine, so I don't know which wizard is casting an ugly black spell on my poor DU. Basically the site appears similar to the freeper website; stark, ugly, everything running together in a horrible jumble. I think Voldemart is behind this. Any ideas?? Has anyone else experienced this??

Reply to this post

Back to top Alert abuse Link here Permalink


Response to tavernier (Reply #2)

Mon Feb 25, 2013, 09:16 PM

3. well, beside something nasty, is it possible you have updated security settings/software and adblock

that might be blocking some of DU from loading? I use NOSCRIPTS with FIrefox and have occasional problems with that kind of thing that merely requires me reassigning permissions... Sorry, that is all I can think of (except that which we do not wish to think)...
s

Reply to this post

Back to top Alert abuse Link here Permalink


Response to tavernier (Reply #2)

Mon Feb 25, 2013, 09:25 PM

4. Log out, then log back in. And, try a different browser.

If that doesn't work, then you're DU settings need attention, maybe.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to tavernier (Original post)

Mon Feb 25, 2013, 09:28 PM

5. Did you disable images, by chance?

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread